Sharp inequalities for periodic functions.

Li, Jing-wen; Wang, Gen-qiang

Applied Mathematics E-Notes [electronic only] (2005)

  • Volume: 5, page 75-83
  • ISSN: 1607-2510

How to cite


Li, Jing-wen, and Wang, Gen-qiang. "Sharp inequalities for periodic functions.." Applied Mathematics E-Notes [electronic only] 5 (2005): 75-83. <>.

author = {Li, Jing-wen, Wang, Gen-qiang},
journal = {Applied Mathematics E-Notes [electronic only]},
keywords = {inequalities; periodic functions; differential equations},
language = {eng},
pages = {75-83},
publisher = {Department of Mathematics, Tsing Hua University},
title = {Sharp inequalities for periodic functions.},
url = {},
volume = {5},
year = {2005},

AU - Li, Jing-wen
AU - Wang, Gen-qiang
TI - Sharp inequalities for periodic functions.
JO - Applied Mathematics E-Notes [electronic only]
PY - 2005
PB - Department of Mathematics, Tsing Hua University
VL - 5
SP - 75
EP - 83
LA - eng
KW - inequalities; periodic functions; differential equations
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.